# SDR CALA2022082402164

- Difficulty date: August 24, 2022
- Submitted: August 24, 2022
- Operation: Air carrier
- Aircraft: N78866
- Make and model: Boeing 757324
- Aircraft serial: 32591
- Aircraft time: 63,429 hours, 18,988 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Window
- Part number: NA
- Condition: Open
- Location: Fo Side
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

HIGH SPEED ABORT DUE TO FIRST OFFICERS WINDOW COMING OPEN ON TAK EOFF ROLL. HIGH ENERGY STOP INSPECTION COMPLETED ON L/P 9359946. PERFORMED OPERATIONAL CHECK OF F/O''S SLIDING WINDOW REF AMM 56-11-02-715-020. NO FAULTS NOTED AT THIS TIME.
